- -

Density of k-Box-Products and the existence of generalized independent families

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Density of k-Box-Products and the existence of generalized independent families

Show full item record

Elser, SO. (2011). Density of k-Box-Products and the existence of generalized independent families. Applied General Topology. 12(2):221-225. doi:10.4995/agt.2011.1654.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87100

Files in this item

Item Metadata

Title: Density of k-Box-Products and the existence of generalized independent families
Author:
Issued date:
Abstract:
[EN] In this paper we will prove a slight generalisation of the Hewitt-Marczewski-Pondiczery theorem concerning the density of k-box-products. With this result we will prove the existence of generalized independent families ...[+]
Subjects: K-box-product , Generalized independent family
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1654
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1654
Type: Artículo

This item appears in the following Collection(s)

Show full item record